# SDR QR9R2025040400001

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9783
- Aircraft time: 3,607 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 3A413220F284EP
- Part serial: 1074159
- Condition: Inaccurate
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

STANDBY ALTIMETER MORE THAN 70 OFF FROM PRESSURE SETTING DURING START RUN-UP. REMOVED AND REPLACED ALTIMETER IAW AMM 34-14-01, 4-1. MOC SUCCESSFULLY COMPLETED.
